Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Is this a side effect of Atripla?

(1/3) > >>

ga1964:
I've been taking Atripla since Jan. 07 and today it has felt like I have syrup flowing thru the veins in my left arm.  It is also causing some pain in the veins.  Has anyone experienced this or is it a sign of something else I should be worried about.

ARMANDO:
DOES IT SMELL LIKE MAPLE?  :P

ga1964:

--- Quote from: ARMANDO on February 22, 2007, 04:49:13 PM ---DOES IT SMELL LIKE MAPLE?  :P

--- End quote ---

Thousands of comedians out of work, and the LAST COMIC STANDING loser has reply.

I came here to try and get an intelligent answer....

So far, No luck.

fondeveau:
Syrup in the veins is incomprehensible to me.  Not sure that I've read anything that I would compare to that.  Perhaps, you should try to me more descriptive and then people might recognize your symptoms.

ga1964:

--- Quote from: fondeveau on February 22, 2007, 07:45:55 PM ---Syrup in the veins is incomprehensible to me.  Not sure that I've read anything that I would compare to that.  Perhaps, you should try to me more descriptive and then people might recognize your symptoms.

--- End quote ---

I was trying to express that it felt like the blood in my vein had a thicker consistency than normal, much like the consistency of syrup flowing thru them.  Not understanding what I was asking was no excuse to make a joke out of it.  I am new to all this and I was concerned for my health and seeking information.  Maybe you will understand how it feels the next time your experiencing unusual symptoms and someone makes a joke about what your seeking information for.

 

Navigation

[0] Message Index

[#] Next page

Go to full version